Show simple item record

dc.creatorBaiju, T.es
dc.creatorJohn, Sunil Jacobes
dc.date2025-04-15
dc.date.accessioned2025-10-06T15:05:05Z
dc.date.available2025-10-06T15:05:05Z
dc.identifierhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1367
dc.identifier10.4067/S0716-09172009000300006
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/255502
dc.descriptionIn this paper we introduce the concept of Para-Lindelof spaces in L-topological spaces by means of locally countable families of L-fuzzy sets. Further some characterizations of fuzzy para-Lindelofness and flintily para-Lindelofness in the weakly induced L-topological spaces are also obtained. More over the behavior of fuzzy para-Lindelof spaces under various types of maps such as fuzzy closed maps, fuzzy perfect maps are also investigated.es
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.en
dc.relationhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1367/1173
dc.rightsCopyright (c) 2009 Proyecciones. Journal of Mathematicsen
dc.rightshttps://creativecommons.org/licenses/by/4.0en
dc.sourceProyecciones (Antofagasta); Vol. 28 No. 3 (2009); 253-270en
dc.sourceProyecciones. Revista de Matemática; Vol. 28 Núm. 3 (2009); 253-270es
dc.source0717-6279
dc.source10.22199/issn.0717-6279-2009
dc.titleFuzzy para - Lindelof spaceses
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record